# SDR UIEA0020

- Difficulty date: April 17, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B15465
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SB747-53A2416 INSPECTION OF BS 1265, A CRACK WAS DISCOVERED EMANATING FROM A FRAME WEB FASTENER HOLE ON THE MAIN DECK FLOORWEB AT WL 199, LBL 120.  REPAIRED ACCOMPLISHED BY INSTALLING A FRAME WEB DOUBLER, INTERCOSTAL DOUBLER AND AN ATTACHING ANGLE IAW AMOC LETTER TO AD 2000-02-10 STATION 1265 LEFT FRAME WEB CRACK DATED 4/10/2000.  (M)
